Previous |  Up |  Next


Title: A note on pseudocongruent matrices (English)
Author: Dlab, Vlastimil
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 12
Issue: 1
Year: 1962
Pages: 104-109
Summary lang: Russian
Category: math
MSC: 15.40
idZBL: Zbl 0105.26203
idMR: MR0141679
DOI: 10.21136/CMJ.1962.100499
Date available: 2008-06-09T13:13:25Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] B. L. van der Waerden: Modern Algebra I..New York 1949.


Files Size Format View
CzechMathJ_12-1962-1_7.pdf 936.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo